# SDR DALA2016061104536

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620CB AT RT WING.  CORROSION ON COUNTERSINK AND SETTLEMENT AREA WAS REMOVED IAW SRM 57-10-01.  FUEL ACCESS PLATE NR 620CB WAS MEASURED, 6 EAS, HOLES FOUND OUT LIMITS .554, .534, .546, .541, .565, .540 IAW SRM 57-10-01 BUSHING WERE FABRICATED IAW SRM 57-10-01. PANAMETRICS 38DL PLUS CATE EXP 27OCT 16 SONOPEN V260-RM.
